English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26994/38795
Visitors : 2392256      Online Users : 70
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51346

Title: Sequential Eigenstructure Assignment with Maximal Stability Robustness
Authors: Jin‐Jye Lin
Hung‐Yuan Chung
Contributors: 國立臺灣海洋大學電機工程學系
Keywords: sequential eigenstructure assignment
maximal stability robustness
spectrum‐invariant free parameters
Date: 1998-03
Issue Date: 2018-11-23T01:19:01Z
Publisher: Journal of CIE
Abstract: Abstract: The maximal stability robustness problem for a linear, time‐invariant, multi‐input system's state equations involves the design of a state‐feedback gain controller which simultaneously achieves eigenvalue assignment and maximal stability robustness. In this paper, we propose a practical sequential eigenstructure assignment scheme for designing a parametric state‐feedback gain matrix, which sequentially shifts a prescribed set of self‐conjugate multiple eigenvalues to the closed‐loop system in groups. The spectrum‐invariant free parameters are parameterized explicitly in terms of the extra degrees of freedom offered by the state‐feedback controller matrix beyond eigenvalue shifting, and can be exploited to maximize the largest spectral norm of an additive uncertainty in the closed‐loop system matrix, so that stability is guaranteed. A numerical example of the design method is illustrated.
Relation: 22(2) pp.203-210
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51346
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback